# SDR 9601729871

- Difficulty date: January 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N780NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48102
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND WIRING FOR RIGHT OVERHEAD EMERGENCY EXIT LIGHTS BROKEN.  REPAIRED WIRES.  OPERATIONAL CHECK GOOD.
